Bulletin of the American Mathematical Society

On the structure of linear graphs

P. Erdös and A. H. Stone

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 52, Number 12 (1946), 1087-1091.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183510246

Mathematical Reviews number (MathSciNet)
MR0018807

Zentralblatt MATH identifier
0063.01277

Citation

Erdös, P.; Stone, A. H. On the structure of linear graphs. Bull. Amer. Math. Soc. 52 (1946), no. 12, 1087--1091. https://projecteuclid.org/euclid.bams/1183510246


Export citation